| Model Number |
FC-3-10-3D |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the coil pre-maturely detached.The coil was removed from the patient with a snare.No surgical or medicinal intervention was required.The device was prepared as indicated in the ifu.The pushwire was not bent or broken.There was no friction or difficulty during delivery.The physician did not reposition the coil.The physician did not attempt to detach the coil.The physician did not rotate the delivery pusher during the procedure.A continuous flush was administered during the procedure.There were no patient symptoms or complications associated with the event.The patient was undergoing surgery for treatment of a saccular, ruptured aneurysm in the ica with a max diameter of 17-18mm.It was noted the patient's blood flow was unknown and vessel tortuosity was moderate.Ancillary devices include: envoy 6f guide catheter, a sl-10 microcatheter, a synchro guidewire, and a neuroform stent target coil.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received reported that one detachment attempt had been made with the instant detacher.It was reported that the doctor always advanced the implant until the coil alignment marker was just distal to the proximal catheter marker band, then retracted the pusher until the ¿t¿ is formed with the catheter marker band and coil alignment marker and use the id to detach.